# SDR MALA976246

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND CB CABIN EMERGENCY NR 2 AT F35 GRID LOCATION FLIGHT DECK POPPED.  RESET, OPS CHECK GOOD.
